Follow
Héctor Suárez
Title
Cited by
Cited by
Year
$$\varvec {\sigma} $$ σ-PBW Extensions of Skew Armendariz Rings
A Reyes, H Suárez
Advances in Applied Clifford Algebras 27 (4), 3197-3224, 2017
422017
A notion of compatibility for Armendariz and Baer properties over skew PBW extensions
A Reyes, H Suárez
Rev. Un. Mat. Argentina 59 (1), 157-178, 2018
392018
Calabi-Yau property for graded skew PBW extensions
H Suárez, O Lezama, A Reyes
Revista Colombiana de Matemáticas 51 (2), 221-239, 2017
352017
Koszulity for graded skew PBW extensions
H Suárez
Communications in Algebra 45 (10), 4569-4580, 2017
352017
PBW bases for some 3-dimensional skew polynomial algebras
A Reyes, H Suárez
Far East Journal of Mathematical Sciences (FJMS) 101 (6), 1207–1228, 2017
322017
Koszulity for skew PBW extensions over fields
H Suárez, A Reyes
JP Journal of Algebra, Number Theory and Applications 39 (2), 181 – 203, 2017
312017
Some relations between N-Koszul, Artin-Schelter regular and Calabi-Yau algebras with skew PBW extensions
H Suárez, O Lezama, A Reyes
Ciencia en Desarrollo 6 (2), 205-213, 2015
292015
Skew Poincaré–Birkhoff–Witt extensions over weak zip rings
A Reyes, H Suárez
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 60 …, 2019
282019
Radicals and Köthe’s conjecture for skew PBW extensions
A Reyes, H Suárez
Communications in Mathematics and Statistics 9 (2), 119-138, 2021
272021
Armendariz property for skew PBW extensions and their classical ring of quotients
A Reyes, H Suárez
Revista Integración 34 (2), 147-168, 2016
272016
Bases for quantum algebras and skew Poincaré-Birkhoff-Witt extensions
A Reyes, H Suárez
Momento, 54-75, 2017
232017
Enveloping Algebra and Skew Calabi-Yau algebras over Skew Poincar\'e-Birkhoff-Witt Extensions
A Reyes, H Suárez
Far East Journal of Mathematical Sciences (FJMS) 102 (2), 373 – 397, 2017
232017
A generalized Koszul property for skew PBW extensions
H Suárez, A Reyes
Far East Journal of Mathematical Sciences (FJMS) 101 (2), 301 – 320, 2017
232017
Some remarks about the cyclic homology of skew PBW extensions
MA Reyes Villamil, HJ Suárez Suárez
Ciencia en Desarrollo 7 (2), 99-107, 2016
222016
A note on zip and reversible skew PBW extensions
A Reyes, H Suárez
Boletín de matemáticas 23 (1), 71-79, 2016
202016
Skew PBW Extensions: Ring and Module-theoretic Properties, Matrix and Gröbner Methods, and Applications
W Fajardo, C Gallego, O Lezama, A Reyes, H Suárez, H Venegas
Springer Nature, 2020
172020
Skew Poincaré–Birkhoff–Witt extensions over weak compatible rings
A Reyes, H Suárez
Journal of Algebra and Its Applications 19 (12), 2050225, 2020
152020
Nakayama automorphism of some skew PBW extensions
H Suárez, A Reyes
Ingeniería y Ciencia 15 (29), 157-177, 2019
82019
Double Ore extensions versus graded skew PBW extensions
JY Gómez, H Suárez
Communications in Algebra 48 (1), 185-197, 2020
72020
N-Koszul algebras, Calabi-Yau algebras and skew PBW extensions
H Suárez
Ph. D. Thesis, 2017
52017
The system can't perform the operation now. Try again later.
Articles 1–20